# SDR DHL2007741559

- Difficulty date: July 26, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SHEAR TIE AT BS 720A, BETWEEN STR 27R AND 28R.  CORROSION EXCEEDED LIMITS ON SHEAR TIE.  REMOVED SHEAR TIE, FABRICATED NEW SHEAR TIE FROM 7075-T6, .050" BY 5.5" BY 3.25", PO NR 9005314, PER B727 SRM 53-10-4 FIG 15 AND 53-10-2 FIG 3.  TREATED, PRIMED, AND INSTALLED NEW SHEAR TIE PER B727 SRM 51-10-2 AND 53-10-4 FIG 15.
